I'm going on my 4th shot of Depo-Provera in oct. .. I was bleeding just brown blood last week and this week it's bright red with stomach cramps. .. Is this normal being on Depo-Provera. ... I say I use about 3 pads a day?
Likely normal. Depo is a long acting hormone which often causes cycle changes. The most common pattern is missing periods and slight spotting in an unpredictable way. So..The greatest probability is that the hormone is the cause--but watch and see if it corrects itself in time. If not, an exam to see where the blood is coming from may be necessary.
Yes. Even though having no period is usually the case with depot use, sometimes such bleeding can occur. Due to occasional failure of depot, i suggest a home pregnancy test. Also avoid using depot Provera (medroxyprogesterone) for longer than 2 years at a time and make sure your calcium and vit d intake is adequate, also engage in regular physical activity to prevent osteoporosis.
Go get your shot now. Yes, it's normal. I usually tell people to go in and get their shot early if they start bleeding toward the end of the 2nd month. It will stop your bleeding and increase the effectiveness.
I am goin 5th shot of the Depo-Provera in oct, and I have been in my period now going on two weeks. Some days are just brown blood and some are bright red with stomach cramps. Is this normal with being on the depo?
Common. This is technically not normal, but it is very common. Read more...